# SDR AALA201704219027

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 11,389 hours, 4,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6686
- Condition: Failed
- Location: Emergency Lights
- Part time: 41,091 hours, 16,544 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM 21 DEF TO 30 DEF ARE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY IN THE AFT GALLEY IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
